| Model Number |
KNOTLESS AC TIGHTROPE REPAIR SYSTEM |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a dac surgery it was found that the drill had no cannulation when the surgeon tried to open the drill in order to insert the nitinol wire.The surgery as changed and finished with a tigerstick (ar-7209t) in order to replace the cannulated drill.Per complaint reporter there was no harm for patient, operator or third party.
Event or Problem Description
Update dw 01-oct-2024: further information was provided that the event occurred during a disjonction acromio-claviculaire.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned and no photographs of the event being provided, we are unable to confirm the reported event.